# SDR HEEA954976

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 222042001007
- Condition: Leaking
- Location: T/R
- Part time: 2,004 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REPAIR DUE TO SEALS LEAKING.
